# SDR 7AHR20130129006

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,442 hours, 68,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BELLY SKIN, BULGE AROUND FASTENERS AT BS 727B BETWEEN STRINGER 27L AND 27R.  REMOVED FASTENERS AT EXT FUSELAGE AT BS 727B, DICOVERED FRAME BETWEEN STR 27L & 27R HAS CORROSION OUT OF LIMITS IAW SRM 53-10-1. REMOVED UNSERVICEABLE PARTS 53-10-4. FABRICATED REPAIR PARTS IAW SRM 53-10-4.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
